# SDR AALA201907229027

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 18,462 hours, 6,823 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LARGE NEEDLE SPLIT WITH FLAPS LESS THEN 1, NO FLAPS LANDING.  FLAPS WOULD NOT EXTEND ON DESCENT. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED FSEU BITE, 1 NOTED PREVIOUS LEG FAULT 27-53256 FLAP 7 SKEW. ACCOMPLISHED FIM 27-51-00-810-801, FAULT WAS INTERMIT. NO CURRENT FAULTS NOTED. CYCLED FLAPS SEVERAL TIMES & UNABLE TO DUPLICATE DISCREPANCY.
